# SDR SWIA202055726

- Difficulty date: December 9, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD FLAP HINGE BOXES HAVE SOME CORROSION ON HARDWARE.    (C-CHECK) RO 1/29/2021   REPLACED HARDWARE (3 NUTS) ON RH OUTBOARD FLAP HINGE BOXES WS 178.00, AND 220.00  1 EA.PN: MS17825-9, 2 EA. PN:MS17825-7 IAW CRJ 200 AMM  57-21-35-400-801/802 STEPS 3. A. (4)-(6) AND (10)-(12).  / CALIBRATED TOOLS: TUC4978 CAL DUE: 30-JUN-21, TUC4198 CAL DUE 31-MAR-21
